am i having plan b symptoms or Implantation bleeding?

About 4 days after the end of my period my boyfriend and i were having sex and the condom broke, and i am no longer on birth control, and about 14 hours later i took plan b. Today which has been about 5/6 days since i took plan b and i began to have a heavy  brownish discharge, at first i was relived but  it felt weird because i am not supposed to get my period for and other week and a half, then i remembered about implantation bleeding and now i am freaking out! i have taken plan b many times before this and i have never experienced this side affect! please help!!!
Answers:

Hi, This is exactly what happened to me. Me and my boyfriend had sex 2 or 3 days after my period ended and the condom broke. I took plan b about 16 hours later and 5 days later I had some light bleeding which got a bit heavier and then was gone 4 days later. I asked a doctor and he said it was normal, and that i should expect my period to arrive about a week later than what i would usually expect. So for me it pretty much reset my cycle. Hope this helps :)


See more answers here